Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN   FALL 2007 , Volume 18 , Number 4; Page(s) 329 To 337.
 
Paper: 

NONLINEAR TWO-PHASE STEFAN PROBLEM

 
 
Author(s):  IVAZ K.*, ALIYEV N.
 
* DEPARTMENT OF MATHEMATICS, UNIVERSITY OF TABRIZ, TABRIZ, ISLAMIC REPUBLIC OF IRAN
 
Abstract: 

In this paper we consider a nonlinear two-phase Stefan problem in onedimensional space. The problem is mapped into a nonlinear Volterra integral equation for the free boundary.

 
Keyword(s): FREE BOUNDARY PROBLEMS, INTEGRAL EQUATION
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

IVAZ, K., & ALIYEV, N. (2007). NONLINEAR TWO-PHASE STEFAN PROBLEM. JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN, 18(4), 329-337. https://www.sid.ir/en/journal/ViewPaper.aspx?id=106081



Vancouver: Copy

IVAZ K., ALIYEV N.. NONLINEAR TWO-PHASE STEFAN PROBLEM. JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN. 2007 [cited 2021June24];18(4):329-337. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=106081



IEEE: Copy

IVAZ, K., ALIYEV, N., 2007. NONLINEAR TWO-PHASE STEFAN PROBLEM. JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN, [online] 18(4), pp.329-337. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=106081.



 
  pdf-File
Yearly Visit 43
 
 
Latest on Blog
Enter SID Blog